Skip to content

Read user comments about the side effects, benefits, and effectiveness of Cipro Oral.

Overall User Ratings

554 Total User Reviews

User Reviews

«Previous 111-115 of 167 Next»
Condition: Bacterial Urinary Tract Infection
6/19/2010 12:50:08 PM

Reviewer: 55-64 Female

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
The day before my vacation began I went to my doctor with a urinary tract infection and he prescribed cipro pills. I began my medical treatment for urinary tract infection by taking my first cirpo pill as my plane landed in Rome, Italy the next morning. Less than one hour later, the abulance took me via stretcher from my hotel to the hospital. The hotel doctor on call administered hydrocortisone ... Show Full Comment

Condition: Bacterial Urinary Tract Infection
5/26/2010 6:34:37 PM

Reviewer: Crystal, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
It took my uti away but left me with a terrible headache, sore throat, dizziness, and sluggish feeling. I stopped taking it after the 3rd day and couldn't finish the 7 day perscription because of the side effects. It's been a week and they still haven't went away. I hope they aren't long term. I will never take this med again.

Condition: Bacterial Urinary Tract Infection
5/12/2010 4:07:26 PM

Reviewer: 13-18 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I went to Urgent Care for a UTI after having ignored it for two weeks (I know-bad call). By the time I got there, I was having flank pain that I'm assuming was kidney-related. Was prescribed 500 mg 2x/day for five days. I'm currently on day 4, and I'm definitely not finishing out day 5. Nausea, vomiting, dizziness, feeling faint, fatigue. Just generally unpleasant. My symptoms pe ... Show Full Comment

Condition: Bacterial Urinary Tract Infection
5/8/2010 12:37:16 PM

Reviewer: gbread94, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
Have been taking for 5 days. From the beginning, extreme nausea, upset stomach and reflux. Today, my final day taking the drug I awoke with a terrible headache and jaw and neck pain. So glad to have just taken my last pill. Hope I never have to take this medication again. Several years ago I went through chemotherapy treatments for breast cancer and this drug made me feel almost as bad as the ... Show Full Comment

Condition: Bacterial Urinary Tract Infection
4/29/2010 12:51:00 PM

Reviewer: UTI Prone, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I took this medication for a urinary tract infection. I took 2 per day for 7 days. The first few days, after taking my pill (500 mg)I would feel slightly nauseous, drowsy and lightheaded for about 45 minutes or so. After that, the side effects went away. About 3 weeks later I started breaking out with hives. What happens is an area (like my arm, back)will start itching. Even though I would s ... Show Full Comment

«Previous 111-115 of 167 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.